Search


 
Issue Title
 
Vol 50, No 1 (September 2017) Multiplicity of positive solutions for Kirchhoff type problems in $\mathbb R^3$ Abstract  PREVIEW  FULL TEXT
Tingxi Hu, Lu Lu
 
Vol 45, No 2 (June 2015) Standing waves for nonlinear Schrödinger-Poisson equation with high frequency Abstract  Full Text
Zhengping Wang, Xiaoju Zhang, Jianqing Chen
 
Vol 49, No 1 (March 2017) Existence of positive ground state solutions for Kirchhoff type equation with general critical growth Abstract  PREVIEW  FULL TEXT
Zhisu Liu, Chaoliang Luo
 
Vol 48, No 1 (September 2016) Multiplicity of solutions for $p$-Laplacian type elliptic problems with electromagnetic fields and critical nonlinearity Abstract  PREVIEW  FULL TEXT
Zhongyi Zhang
 
Vol 50, No 1 (September 2017) Multiple positive solutions for a class of variational systems Abstract  PREVIEW  FULL TEXT
Alfonso Castro, David G. Costa, Ratnasingham Shivaji
 
Vol 31, No 2 (June 2008) Algorithms for nonlinear fractional partial differential equations: A selection of numerical methods Abstract  FULL TEXT
Shaher Momani, Zaid Odibat, Ishak Hashim
 
Vol 31, No 2 (June 2008) Frequency-amplitude relationship of the Duffing-harmonic oscillator Abstract  FULL TEXT
Zhao-Ling Tao
 
Vol 31, No 2 (June 2008) Application of homotopy perturbation method to regularization of scalar images Abstract  FULL TEXT
Qin Ma, Ru-Yi Xing, Shu-Li Mei
 
Vol 46, No 1 (September 2015) Partially symmetric solutions of the generalized Hénon equation in symmetric domains Abstract  Full Text
Ryuji Kajikiya
 
Vol 31, No 2 (June 2008) Analytical approach to Kawahara equation using variational iteration method and homotopy perturbation method Abstract  FULL TEXT
Junfeng Lu
 
Vol 27, No 1 (March 2006) Positive solutions for a nonconvex elliptic Dirichlet problem with superlinear response Abstract  FULL TEXT
Andrzej Nowakowski, Aleksandra Orpel
 
Vol 22, No 1 (September 2003) Periodic solutions of Lagrange equations Abstract  FULL TEXT
Andrzej Nowakowski, Andrzej Rogowski
 
Vol 31, No 2 (June 2008) Applications of variational iteration and homotopy perturbation methods to fractional evolution equations Abstract  FULL TEXT
Zaid Odibat, Shaher Momani
 
Vol 28, No 2 (December 2006) Existence of solutions for a nonlinear wave equation Abstract  FULL TEXT
Marek Galewski, Andrzej Nowakowski
 
Vol 16, No 1 (September 2000) Dependence on parameters for the Dirichlet problem with superlinear nonlinearities Abstract  FULL TEXT
Andrzej Nowakowski, Andrzej Rogowski
 
Vol 21, No 1 (March 2003) Non-radial solutions with orthogonal subgroup invariance for semilinear Dirichlet problems Abstract  FULL TEXT
Ryuji Kajikiya
 
Vol 44, No 2 (December 2014) On the Schrödinger equations with a nonlinearity in the critical growth Abstract  FULL TEXT
Jian Zhang
 
Vol 11, No 1 (March 1998) $M$-periodic problem of order $2k$ Abstract  FULL TEXT
Dariusz Idczak
 
Vol 13, No 2 (June 1999) Existence of many sign-changing nonradial solutions for semilinear elliptic problems on thin annuli Abstract  FULL TEXT
Alfonso Castro, Marcel B. Finan
 
1 - 19 of 19 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism